# SDR DALA2015011200226

- Difficulty date: January 1, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- Aircraft time: 70,492 hours, 31,803 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY LIGHT AT SEAT 6C INOPERATIVE. FOUND BOTH WIRES PULLED OUT OF LIGHT ASSY IN SEAT.  REPAIRED BROKEN WIRES AND FUNCTIONAL CHECKED NORMAL.
